Volume 3, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Cohomology rings, Rochlin function, linking pairing and the Goussarov–Habiro theory of three-manifolds

Gwénaël Massuyeau

Algebraic & Geometric Topology 3 (2003) 1139–1166
Bibliography
1 T D Cochran, A Gerges, K Orr, Dehn surgery equivalence relations on 3–manifolds, Math. Proc. Cambridge Philos. Soc. 131 (2001) 97 MR1833077
2 T D Cochran, P Melvin, Finite type invariants of 3–manifolds, Invent. Math. 140 (2000) 45 MR1779798
3 F Deloup, G Massuyeau, Quadratic functions and complex spin structures on three-manifolds, Topology 44 (2005) 509 MR2122215
4 S Garoufalidis, M Goussarov, M Polyak, Calculus of clovers and finite type invariants of 3–manifolds, Geom. Topol. 5 (2001) 75 MR1812435
5 C Gille, Sur certains invariants récents en topologie de dimension 3, Thèse de Doctorat, Université de Nantes (1998)
6 M Goussarov, Finite type invariants and $n$–equivalence of 3–manifolds, C. R. Acad. Sci. Paris Sér. I Math. 329 (1999) 517 MR1715131
7 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
8 D Johnson, The structure of the Torelli group III: The abelianization of $\mathcal{T}$, Topology 24 (1985) 127 MR793179
9 D Johnson, A survey of the Torelli group, from: "Low-dimensional topology (San Francisco, Calif., 1981)", Contemp. Math. 20, Amer. Math. Soc. (1983) 165 MR718141
10 J Lannes, F Latour, Signature modulo 8 des variétés de dimension $4k$ dont le bord est stablement parallélisé, C. R. Acad. Sci. Paris Sér. A 279 (1974) 705 MR0440575
11 E Looijenga, J Wahl, Quadratic functions and smoothing surface singularities, Topology 25 (1986) 261 MR842425
12 G Massuyeau, Spin Borromean surgeries, Trans. Amer. Math. Soc. 355 (2003) 3991 MR1990572
13 G Massuyeau, J B Meilhan, Characterization of $Y_2$–equivalence for homology cylinders, J. Knot Theory Ramifications 12 (2003) 493 MR1985907
14 S V Matveev, Generalized surgeries of three-dimensional manifolds and representations of homology spheres, Mat. Zametki 42 (1987) 268, 345 MR915115
15 J Milnor, Spin structures on manifolds, Enseignement Math. $(2)$ 9 (1963) 198 MR0157388
16 J W Morgan, D P Sullivan, The transversality characteristic class and linking cycles in surgery theory, Ann. of Math. $(2)$ 99 (1974) 463 MR0350748
17 T Ohtsuki, Quantum invariants, Series on Knots and Everything 29, World Scientific Publishing Co. (2002) MR1881401
18 V G Turaev, Cohomology rings, linking coefficient forms and invariants of spin structures in three-dimensional manifolds, Mat. Sb. $($N.S.$)$ 120(162) (1983) 68, 143 MR687337
19 C T C Wall, Quadratic forms on finite groups II, Bull. London Math. Soc. 4 (1972) 156 MR0322071